New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Bever
Regular Member


Date Joined Sep 2005
Total Posts : 29
   Posted 5/26/2006 6:25 AM (GMT -7)   
Hi all
I took my 2nd shot on Tuesday and I am very jittery. I find that my body twitches every once in a while. It is an uncomfortable feeling. Anyone else experienced this?
Anything I can do about it?
Bever

III
Regular Member


Date Joined Feb 2006
Total Posts : 91
   Posted 5/26/2006 8:56 AM (GMT -7)   

Hello,

I've seemed to experience a little bit of everything so far. the tremors I seem to get at night and I take my klonopin and it goes away.  I'm now having eye pain and hand pain....and I'm more tired a full day at work and a lot of stuff going on at home.....but I did go for my appointment and I was told I'm cleared and my liver is normal, but still not cured, I still have 10 more shots.....

I would expect a few more things but I think the fatigue is the worse for me so far.
keep in touch
eileen


hep93
Elite Member


Date Joined Jul 2005
Total Posts : 12014
   Posted 5/26/2006 7:19 PM (GMT -7)   

Eileen, I would think the fatigue would lessen now that you are cleared of the virus.  I guess that must be from the treatment, yes?

Hugs,

Connie


III
Regular Member


Date Joined Feb 2006
Total Posts : 91
   Posted 5/27/2006 4:16 AM (GMT -7)   
Hi Connie,
yes, the pills that I take daily rib-a-pak has made my white blood count go down which is normal but they need to watch it. I just found out that the shot stays in your system for 54 hours for the pegintron and 75 hours for the pegasys
hugs, eileen

wheredidigo
Veteran Member


Date Joined Mar 2006
Total Posts : 605
   Posted 5/27/2006 7:58 PM (GMT -7)   
rick has all kinds of strange side affects of the pegintron,,,twitches,hands shaky,pain in odd places,headaches,ect,,,and it seems each week is a lil different from the last. he has another 3 weeks left on the treatments,if the hep has been cleared,which we find out the second week of june,,he also started losing his hair,,,,lots of it,the last month or so,,,,,,good thing he had a head full when he started,,:) good luck bever
trish
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 9:24 AM (GMT -7)
There are a total of 2,734,100 posts in 301,179 threads.
View Active Threads


Who's Online
This forum has 151307 registered members. Please welcome our newest member, Rachelbrande.
332 Guest(s), 17 Registered Member(s) are currently online.  Details
mg004f, PeteZa, Wdan, 81GyGuy, hypoHashimoto, tickcheckguy, Susannah R., Tick41, Tudpock18, EnuffIsEnuff, NiceCupOfTea, gbrux, Mustard Seed, kcsmith72, Tim Tam, The king, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer